Are you tired of paying too much for your present treatment? Compare the active ingredients in your brand to Guai-Aid.
Start saving money TODAY!!! INTRODUCING: Guai-Aid Your best alternative. Our famous original formula, containing only US made- pure Guaifenesin! Guai-Aid is our original formula of maximum potency, Over The Counter, Guaifenesin capsules.
Most pharmacists agree that Guai-Aid Capsules are effective for a minimum of 4 to 6 hours between dosages! We are excited to report that many more of our customers are constantly telling us that they only need to take Guai-Aid twice a day to have the same benefits as their old brand! Talk to your doctor and find out how Guai-Aid can work for you. Why Wait to Feel Better? Feel Better Now with Guai-Aid! Taking Guai-Aid will help clear up your congestion really fast.
It helps to thin out and loosen congested mucus and bronchial secretions, making it much easier to breathe and expectorate. Your cough will be more productive and you will feel better fast.
Guai-Aid/600 can also be taken on a daily basis to prevent unwanted congestion, especially during the cough, cold and allergy season. You will also find comfort knowing that Guai-Aid does not interact with other medications and is safe for those suffering from chemical sensitivities and who may have sugar restrictions. Although, Guai-Aid is officially classified as a "short acting" or "quick release" formulation of guaifenesin, most of our customers say it works just as well as the leading brand! Many of our customers have told us it works EVEN BETTER than the leading brand!
It is absorbed faster and leaves the body quicker than "extended release" or "long acting" products which means that you are far less likely to "overlap" your doses, unlike other "long-acting" or "extended release" products! Guai-Aid is clearly designed with your health in mind!
- Caplets are easy to swallow
- No Dyes or Extra Fillers !
- U.S. made and do not require a doctor's prescription.
- Effectively helps clear mucus from obstructive sinus, nasal and bronchial passageways.
Do not exceed 4 capsules (2,400mg) in 24 hours or as directed by a doctor. Warnings: Do not exceed recommended dosage. Do not use: for persistent cough, such as occurs with smoking, asthma, chronic bronchitis or emphysema, or if cough is accompanied by excessive phlegm (mucus), unless directed by a doctor. Stop use and ask a doctor if: * symptoms are accompanied by fever, rash, or persistent headache * cough persists for more than 1 (one) week or tends to recur. A persistent cough may be a sign of a serious condition. If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center immediately. Other information: Store at room temperature 15 - 30 degrees Celsius (59 to 86 degrees Fahrenheit).
Helps loosen phlegm (mucus) and thin bronchial secretions to rid the passageways of bothersome mucus. Helps make coughs more productive.
Guaifenesin 400mg US Pharmaceutical Grade produced in the United States.
Inactive: Magnesium Stearate, Maltodextrin, Croscarmellose Sodium, Microcrystalline Cellulose, Povidone & Stearic Acid.
Take One Caplet (400mg) every 4 hours as needed or as directed not to exceed 2400mg (6 caplets) a day
|Stock Keeping Unit (SKU)||:||957-400|
Good stuff use twice a week.
verified buyer 10/01/2018
Best value, good product.
Excellent generic form of Mucinex. Just as good as Mucinex. Price is great!
These are the purest for the best price. I take 6 in the morning and 6 at night and my lungs have been clean as a whistle for years!
verified buyer 04/23/2018
Good but not long lasting.